MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 5M20
Medical Device Problem Code Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system gave an alert indicating x-ray tube problem, only low-load fluoroscopy possible, impacting imaging.No harm was reported to philips.The device was in clinical use at the time of reported event.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips investigated the complaint.Additional information collected confirmed that the system was not in clinical use at the time the event occurred.An error image was sent to the philips remote service engineer (rse) indicating: "x-ray tube problem, only low-load fluoroscopy possible." the rse inspected the hospital power panel and found that the cooling unit (clu) was not turning on, the pressure valve was not set to high, and the adu rotation state led was off.The rse instructed the user to set the valve to high, check the clu oil level, and disconnect and reconnect the adu and xsc cables.After these actions, the equipment was powered on again.The clu activated, and the adu rotation state led illuminated green.Additionally, review of the system log file indicated issues related to the clm flow switch, which resulted in no exposure and allowed only low-load fluoroscopy.After following the instructions provided by the rse, the device passed the image acquisition test and the system was restored to normal operation.The system was returned to clinical use in good working condition.At the time the complaint was received, philips did not have sufficient information to exclude the potential for death or serious injury upon recurrence; therefore, the complaint was reported.Subsequent review identified that the issue occurred without patient involvement and was identifiable prior to procedure commencement.It was determined that recurrence of this issue is not likely to cause or contribute to death or serious injury.Per the instructions for use, the user must institute a user routine checks program and ensure that all checks and actions are satisfactorily completed before using the product for its intended purpose.The product should not be used until these checks have been completed.As the device was not in clinical use when the issue was identified, the user would have identified the issue prior to use.Based on re-evaluation, this case is not reportable.The codes have been updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key23830571
Report Number3003768277-2025-015781
Device Sequence Number9288209
Product Code OWB
UDI-Device Identifier00884838099234
UDI-Public(01)00884838099234
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 5M20
Device Catalogue Number722228
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown